# SDR FDEA202211102751

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 37,341 hours, 20,543 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Location: Nr 6
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE NUMBER 6 SPLR FAULTED.  RAN CHECK  LIST. RESET CB. FAULT RETURNED.  PERFORMED T/S PER A310 TSM27-61-00, NO BITE FAULT CODE DISPLAYED ON BOTH EFCU.  UNABLE TO DUPLICATE SPOILER FAULT ON GROUND.   SWAPPED NR 1 EFCU WITH NR 2 EFCU FOR TROUBLESHOOTING IAW MM 27-61-34-04.  FURTHER OPS TESTED IAW MM 27-61-00, SATISFACTORY.
